MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. KINEMATX; WRIST ARTHROPLASTY

EXTREMITY MEDICAL, LLC. KINEMATX; WRIST ARTHROPLASTY
Catalog Number 137-47550
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Implant Pain (4561)
Date of Event 08/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a screw was broken.A revision surgery successfully replaced the carpal components and radial body.

Brand Name
KINEMATX
Common Device Name
WRIST ARTHROPLASTY
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
building a, 2nd floor
parsippany NJ 07054
Manufacturer Contact
brian smekal
300 interpace parkway
building a, 2nd floor
parsippany, NJ 07054
9735888988
MDR Report Key17698173
Report Number3007289093-2023-00014
Device Sequence Number15140025
Product Code JWJ
UDI-Device Identifier00842078117033
UDI-Public00842078117033
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K191525
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number137-47550
Initial Date Received by Manufacturer 08/09/2023
Initial Report FDA Received Date09/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale